# SDR 2005UALA01234

- Difficulty date: November 7, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 50,859 hours, 27,887 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 720737
- Part serial: 920340
- Condition: Failed
- Location: Bs 1016
- Part time: 50,860 hours, 27,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

EXPERIENCED A RAPID DECOMPRESSION.  ACCOMPLISHED SAFETY RELIEF VALVE TEST PER MM 21-32-21 AND TEST FAILED.  REPLACED VALVE AND PERFORMED CABIN DEPRESSURIZATION AND ALTITUDE WARNING CHECKS PER MM 05-51-81, SYSTEM OPS GOOD.
